# SDR AALA202207054369

- Difficulty date: May 9, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5313323420000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK CENTER WINDOW LEFT HAND WINDOW POST FRAME AT FR 2 AND Y0. REPAIRED FRAME PER EO  5319Y017-003 AND EA 336269.
